MathSciNet Relay Station
MathSciNet bibliographic data
MR2022394 65G30 (90C30)
Žilinskas, Julius; Bogle, Ian David Lockhart Evaluation ranges of functions using balanced random interval arithmetic. Informatica (Vilnius) 14 (2003), no. 3, 403–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement